[Skip to Content]
[Skip to Content Landing]
Article
September 1920

POLYNEURITIS PLUS DERMATITIS EXFOLIATIVA FOLLOWING NEO-ARSPHENAMIN

Author Affiliations

Assistant Professor of Dermatology and Syphilology, Chicago Policlinic; Attending Dermatologist, House of Correction and Policlinic Hospitals CHICAGO

Arch Derm Syphilol. 1920;2(3):337-347. doi:10.1001/archderm.1920.02350090066007
Abstract

The list of phenomena which have been observed following the administration of arsphenamin and neo-arsphenamin is a lengthy one. I shall not attempt to add anything new to this subject, but I wish to emphasize a syndrome the rarity of which is attested to by a review of the literature as well as in personal communications from a number of syphilographers.

To attempt to deal adequately with both polyneuritis and exfoliative dermatitis would be, I believe, too great a task for a paper of this character. For the sake of brevity, because of its infrequency and also in order to give it deserved prominence, I shall therefore confine myself almost wholly to a discussion of polyneuritis. I shall refer not only to cases following the use of arsphenamin and neo-arsphenamin, but I shall mention also other instances due to arsenic, as well as to syphilis and mercury.

CASES OF ARSENIC 

First Page Preview View Large
First page PDF preview
First page PDF preview
×